Yang, Xiaofan and Cao, Jianqiu and Megson, Graham M. and Luo, Jun (2006) Minimum neighborhood in a generalized cube. Information Processing Letters, 97 (3). pp. 88-93. ISSN 0020-0190Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.ipl.2005.10.003
|Subjects:||University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)|
|Depositing User:||Miss Nina Watts|
|Date Deposited:||29 Jan 2009 14:24|
|Last Modified:||20 Oct 2009 13:39|
Actions (login required)
|Edit Item (Repository staff only)|